# SDR WRLA2008078

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MECHANIC FOUND RT NR 1 DOOR LOWER SEAT TRACK CORROSION AT STA Y-430 TO Y-449.  REMOVED CORROSION AND MEASURED REWORK AREA THICKNESS REF JOB CARD NO.300318. REPAIRED IAW ENGINEERING INSTRUCTION NR W2008A53B-1185 REV.01
